# SDR IPXA2016010497409

- Difficulty date: December 27, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 14,848 hours, 5,002 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.  WHEN PF CALLED FOR FLAPS 30 DEG LT FLAPS WENT TO 30 RT FLAPS STAYED AT 20 DEG.  REPLACED NR 8 FLAP POSITION TRANSMITTER, M484, REF AMM 27-51-45-022-0160, 27-51-15-422-029 ADJ/TEST 27-51-45-822-161.  IPC REF 27-51-45-05-055P.
